advertisement
Question
Posted by: Shana | 2011-04-01

Eetless drops

I''ve heard that these kind of slimming drops on the market cancel the pill (contraceptive) is that true

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Shana
I cannot say specifically if Eetless Drops interfere with the working of the contraceptive pill, but it is a documented fact that any other medication you use (including over-the-counter and herbal preparations), that contain epinephrine or its derivatives (e.g. pseudo-epinephrine or synephrine) and/or harsh laxatives will affect the efficient functioning of the pill. These products prevent the proper absorption of the contraceptive pill, which can make the blood levels of the contraceptive hormone drop and thus no longer give you protection. It is advisable to either stop taking these slimming drops or to use another form of contraception. Discuss the problem with the dr who prescribed your contraceptive.
Rather safe, than sorry!
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-04-02

Dear Shana
I cannot say specifically if Eetless Drops interfere with the working of the contraceptive pill, but it is a documented fact that any other medication you use (including over-the-counter and herbal preparations), that contain epinephrine or its derivatives (e.g. pseudo-epinephrine or synephrine) and/or harsh laxatives will affect the efficient functioning of the pill. These products prevent the proper absorption of the contraceptive pill, which can make the blood levels of the contraceptive hormone drop and thus no longer give you protection. It is advisable to either stop taking these slimming drops or to use another form of contraception. Discuss the problem with the dr who prescribed your contraceptive.
Rather safe, than sorry!
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement